# SDR MALA020133

- Difficulty date: January 5, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RIGHT DUCT OVERTEMP CAUTION LIGHT CAME ON CLOSING RT BLEED VALVE.  AIR RETURN TO DTW.  PERFORMED QRH, TRIED RESETTING IN BOTH AUTO AND MANUAL MODE BUT OVER TEMP CONTINUED.  MAINTENANCE RE-DEFERRED AUTO PER MEL 21-60-2.  MAINTENANCE REPLACED TEMP SENSOR.  MAINT CONTROL NOTIFIED VERIFIED OPS CHECK OF MANUAL TEMP CONTROL RT GOOD.
